# SDR USAA2009091492533

- Difficulty date: September 5, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - EXFOLIATION CORROSION ON "T" SUPPORT INTERCOSTAL BETWEEN BS 328 TO BS 344, 12 INCHES LEFT OF BL 0.  REPLACED "T" SUPPORT INTERCOSTAL BETWEEN BS 328 TO BS 344, 12 INCHES LEFT OF BL 0 IAW SRM 51-10-02.
